# SDR CALA2015032093443

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 58,521 hours, 23,653 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL 640MB LANDING HAS AN ELONGATED SCREW HOLE AFT SIDE 1ST HOLE OTBD OF CTR LINE.  REPAIRED SCREW HOLE IAW REO-L18752 REV IR & UAL ECRA 5720 636. THIS REPAIR HAS BEEN APPROVED AS CAT B PERMANENT REPAIR & TO ACP INITIAL INSPECTION IAW PART 2 OF ECRA ON OR BEFORE 50153C OR 105121T WHICHEVER COMES FIRST.
